# SDR SWIA200514506

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 1,519 hours, 1,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN/PARKING AT GATE TRANSFERRED BLEEDS TO APU AND SMOKE BEGAN FILLING COCKPIT AND CABIN.  PURGED CABIN AND COCKPIT OF SMOKE.  OPERATED BOTH PACKS FOR 20 MINUTES.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK GOOD.
